Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the origin and development of subfactors and quantum topology
HTML articles powered by AMS MathViewer

by Vaughan Jones PDF
Bull. Amer. Math. Soc. 46 (2009), 309-326 Request permission

Abstract:

We give an account of the beginning of subfactor theory and TQFT and some more recent developments.
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 46L37, 46L54
  • Retrieve articles in all journals with MSC (2000): 46L37, 46L54
Additional Information
  • Vaughan Jones
  • Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720
  • MR Author ID: 95565
  • Email: vfr@math.berkeley.edu
  • Received by editor(s): November 12, 2008
  • Published electronically: January 28, 2009
  • Additional Notes: Supported by NSF under Grant No. DMS-0401734, Auckland University and the NZIMA
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 46 (2009), 309-326
  • MSC (2000): Primary 46L37; Secondary 46L54
  • DOI: https://doi.org/10.1090/S0273-0979-09-01244-0
  • MathSciNet review: 2476415